Alert archive / Texas / Wind Advisories in 2024
Wind Advisory 9, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Jul 8, 2024, 3:21 AM CDT for 4 states. It took effect at Jul 8, 2024, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2024, 3:21 AM CDT (08:21 UTC)
- In effect from
- Jul 8, 2024, 7:00 AM CDT
- Expired
- Jul 8, 2024, 9:49 PM CDT
- In force
- 15 hr
- Issued by
- NWS Shreveport, LA
All 43 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1582 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted.
391 WWUS74 KSHV 080821 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 321 AM CDT Mon Jul 8 2024 ARZ050-051-059>061-070>073-LAZ001>006-010>013-017-018-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081630- /O.NEW.KSHV.WI.Y.0009.240708T1200Z-240709T0600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Sabine-Natchitoches-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine-Sabine- Including the cities of Magnolia, Stamps, Minden, Carthage, El Dorado, Idabel, Longview, Texarkana, Queen City, Jefferson, Mansfield, Many, Center, Broken Bow, Winnsboro, Tyler, Naples, Rusk, Jacksonville, Ashdown, Ruston, Hope, Martin, Mount Pleasant, Omaha, Springhill, Zwolle, Coushatta, Lufkin, Pleasant Hill, Farmerville, Bossier City, Lone Star, Ringgold, Pittsburg, Linden, De Queen, Stonewall, Natchitoches, Marshall, Nacogdoches, Quitman, Shreveport, Nashville, Logansport, Hemphill, Gilmer, Jonesboro, Pineland, Mount Vernon, Big Sandy, Clarksville, Henderson, Gibsland, Atlanta, Lewisville, Homer, Mineral Springs, Daingerfield, Arcadia, Hughes Springs, Bradley, Hawkins, Bernice, Prescott, San Augustine, Haynesville, Bogata, Dierks, and Mineola 321 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT TUESDAY... * WHAT...East winds 20 to 30 mph with higher gusts expected. Most of the higher winds will occur across Deep East Texas as the remnants of tropical cyclone Beryl weaken. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...From 7 AM this morning to 1 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 05
1 follow-up statement
530 WWUS74 KSHV 090249 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 949 PM CDT Mon Jul 8 2024 ARZ050-051-059>061-070>073-LAZ001>006-010>013-017-018-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-090400- /O.CAN.KSHV.WI.Y.0009.000000T0000Z-240709T0600Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Sabine-Natchitoches-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine-Sabine- Including the cities of Ringgold, Jonesboro, Many, Haynesville, Arcadia, Rusk, Hawkins, Henderson, Martin, Ruston, Pleasant Hill, Hughes Springs, Bogata, Bradley, Natchitoches, Daingerfield, Idabel, Winnsboro, Naples, Springhill, Magnolia, Broken Bow, Mount Pleasant, Omaha, Minden, San Augustine, Quitman, Nashville, Logansport, Texarkana, Big Sandy, Hemphill, Gibsland, Linden, Queen City, Lufkin, Stamps, Bossier City, Gilmer, Ashdown, Nacogdoches, Jacksonville, Zwolle, Bernice, El Dorado, Hope, Coushatta, Marshall, Center, Prescott, Pineland, Shreveport, Atlanta, Dierks, Lewisville, Carthage, Jefferson, Lone Star, Homer, Farmerville, Pittsburg, Longview, De Queen, Stonewall, Tyler, Mansfield, Mineola, Clarksville, Mount Vernon, and Mineral Springs 949 PM CDT Mon Jul 8 2024 ...WIND ADVISORY IS CANCELLED... $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Jul 8, 1:21 AM CDT, 2 hours earlier.
Area forecast discussion, Jul 8, 1:21 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
121 AM CDT Mon Jul 8 2024
...New AVIATION...
.UPDATE...
Issued at 1000 PM CDT Sun Jul 7 2024
Tropical Storm Beryl remains the focus of the short-term forecast
period as it continues to slowly intensify just off the middle TX
coast, likely reaching minimal hurricane status by early Monday
morning just prior to landfall. The potential for tropical storm
force winds remains a possibility across parts of Deep East Texas
so cannot completely rule out tropical storm warning headlines in
these areas with future forecast updates. Otherwise, wind advisory
headlines will suffice if it appears that wind speeds will remain
below tropical storm strength this far north on Monday into Monday
night.
The Flood Watch was maintained as is with no changes in time or
area. The other big concern going forward will be the increasing
tornado threat as Beryl shifts farther inland on Monday, and the
Day 2 Slight Risk from SPC outlines much of the region through
Monday night to account for this severe weather potential.
For the remainder of tonight, only minimal changes were needed to
overnight low temperatures as some rain-cooled areas were already
at or approaching previously forecasted low temperatures. In terms
of convection, it has largely diminished late this evening but new
development will be possible overnight so have left PoPs intact.
No other changes are needed at this time. All updated text
products have been issued.
/19/
&&
.SHORT TERM...
(This evening through Monday Night)
Issued at 256 PM CDT Sun Jul 7 2024
Flood Watch 5849:
The latest QPF guidance supports the issuance of a Flood Watch for
our Oklahoma and Texas counties, together with adjacent portions of
extreme southwest Arkansas and northwest Louisiana. Based on the
current timing projections, this Watch will be in effect from 12Z
Monday through 20Z Tuesday.
Overview/Near-term:
As of the 19Z hour Sunday multiple areas of precipitation are
impacting or about to impact the ArkLaTex. A remnant band of light
precip from the morning drifts north from Louisiana into arkansas,
while a more robust band has taken shape, tracking north across the
I-20 corridor of east Texas. Meanwhile, the decaying remnants of this
morning's storms in central Oklahoma may bring some showers to
McCurtain county shortly. Finally, a band of more widespread heavy
rainfall is moving north into deep east Texas, with a possibility of
producing damaging wind gusts in excess of 60 mph as it also tracks
north west towards I-20. Impacts from these rounds of precip will
continue through the evening, tapering off at intermittent intervals
overnight, becoming more widespread into tomorrow morning as the
outer bands of Beryl begin to more persistently impact the ArkLaTex.
Hazards:
Monday will see simultaneous and overlapping hazards presented to
much of the region, in the form of severe weather and flash
flooding. The training rain bands will be capable of producing
torrential rainfall for hours at a time for locations across deep
east and east Texas. Meanwhile, a large north-south swath of the
ArkLaTex, approximately centered on the I-49 corridor has been
outlooked in a Slight Risk for severe weather. As Beryl approaches,
bands within the front right quadrant (i.e. on the southeastern side
of the cyclone) will be potentially capable of producing brief
spinup tornadoes. Additionally, damaging severe winds may also pose
a threat.
Timing:
The latest guidance distributed by the NHC tracks the center of
Beryl into the ArkLaTex from the southwest during the day Monday,
approaching the Three State Point near daybreak Tuesday and exiting
the area to the northeast during the day Tuesday. Keep in mind, this
is meant to provide a general idea of the storm's movement, not a
precise timetable. Based on this guidance, areawide rainfall chances
will continue solidly through the end of the short term forecast
period (12Z Tuesday).
Temperatures:
Tonight's lows will drop into the low to middle 70s for most sites,
climbing only into the middle to upper 80s during the day tomorrow
across east Texas, with a few lower 90s in central to eastern
Louisiana. Aided by the rain cooling effects and wind shift
introduced by Beryl, lows on Tuesday morning may manage to drop into
the upper 60s northwest to middle 70s southeast.
/26/
&&
.LONG TERM...
(Tuesday through next Saturday)
Issued at 256 PM CDT Sun Jul 7 2024
By daybreak Tuesday, the center of Beryl, to the extent the storm
remains organized, should be roughly centered over the Three State
Point of the ArkLaTex, advancing with relative speed north and east
into Arkansas through the course of the day, as it looks to get
picked up by the upper level troughing digging south over the
Ozarks, which will help speed its departure. Guidance continues to
carry areawide rainfall chances through 00Z Wednesday, but depending
on the speed Beryl achieves, this activity and the needs for its
associated Flood watch may come to an end somewhat sooner.
After Beryl's rainfall concludes, the ArkLaTex looks to remain
relatively dry- here meaning no additional rainfall- overnight
Tuesday into Wednesday, with the only PoPs Wednesday looking to be
some scattered thunderstorms south of US-84. This will mark the
beginning of a somewhat unsettled but rather more typical pattern of
July in the ArkLaTex, with afternoon convection across our southern
third, usually of the sea breeze variety, between 18Z and 00Z,
coming to an end through the evening, with conditions remaining
quiet overnight and through the following morning, a regime which
looks to still be in play through the end of the long term forecast
period next weekend.
Temperatures on Tuesday will still be mitigated by Beryl's
rainfall, ranging from the lower 80s north to upper 80s south, with
the following days exhibiting a rapid return to seasonable and above
average temperatures, with areawide highs in the low to mid 90s by
the end of the week, and possible further warming into next weekend.
Lows will trend accordingly, climbing from the 60s and lower 70s
Wednesday back into the mid to upper 70s by the end of the week.
/26/
&&
.AVIATION...
(06Z TAFS)
Issued at 1233 AM CDT Mon Jul 8 2024
For the 08/06Z TAF update, Hurricane Beryl's inland approach into
the airspace will produce multiple impacts to vis/cigs through
the period. That starts with VCSH/VCTS by 08/15Z, then MVFR/IFR
vis/cigs degradations arriving by 08/21Z through the end of the
period. WS groups will begin by 09/00Z as the core circulation of
Beryl crosses over western terminals, also through the end of the
period. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 74 88 72 / 80 80 40 10
MLU 92 75 90 70 / 50 60 50 10
DEQ 84 67 82 64 / 80 80 60 10
TXK 87 70 85 68 / 80 80 50 10
ELD 89 70 83 66 / 60 70 60 10
TYR 83 70 88 71 / 90 70 30 10
GGG 83 70 87 69 / 90 80 30 10
LFK 82 71 89 71 / 90 60 30 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
for ARZ050-051-059-060-070-071.
LA...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
for LAZ001-002-010.
OK...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
for OKZ077.
TX...Flood Watch from 7 AM CDT this morning through Tuesday afternoon
for TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
SHORT TERM...19
LONG TERM....26
AVIATION...16Hazardous weather outlook, Jul 7, 3:18 PM CDT, 12 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 318 PM CDT Sun Jul 7 2024 ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-082030- Sevier-Howard-Little River-Hempstead-Miller-Lafayette-Caddo-Bossier- De Soto-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 318 PM CDT Sun Jul 7 2024 ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be possible today, mainly across north Louisiana and deep east Texas. Locally heavy rainfall and gusty winds may be possible with some storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Widespread rain with embedded thunderstorms expected on Monday as tropical cyclone Beryl moves across east and northeast Texas. As Tropical Storm Beryl moves northeast across the region through Tuesday, rainfall accumulations of 2 to 6 inches are anticipated in the Watch area, with locally higher amounts possible, particularly across portions of east Texas and southeast Oklahoma. However, a larger severe weather threat is expected across much of the region with isolated tornadoes being the main threat from Monday into Monday night. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ061-072-073-LAZ003>006-011>014-017>022-082030- Nevada-Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- 318 PM CDT Sun Jul 7 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be possible today, mainly across north Louisiana and deep east Texas. Locally heavy rainfall and gusty winds may be possible with some storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Widespread rain with embedded thunderstorms expected on Monday as tropical cyclone Beryl moves across east and northeast Texas. Rainfall totals of up to 6 inches will be possible near the center of the storm. However, a larger severe weather threat is expected across much of the region with isolated tornadoes being the main threat from Monday into Monday night. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:52 PM CDT | Tornado Warning | SHV | Lafayette, Miller | 38 min |
| Jul 8, 4:21 PM CDT | Tornado Warning | SHV | Columbia | 39 min |
| Jul 8, 4:23 PM CDT | Tornado Warning | SHV | Miller | 52 min |
| Jul 8, 4:50 PM CDT | Tornado Warning | SHV | Columbia, Lafayette | 40 min |
| Jul 8, 5:06 PM CDT | Tornado Warning | SHV | Miller | 39 min |
| Jul 8, 5:14 PM CDT | Tornado Warning | SHV | Little River, Miller | 46 min |
| Jul 8, 5:29 PM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 46 min |
| Jul 8, 5:57 PM CDT | Tornado Warning | SHV | Lafayette, Miller | 36 min |
| Jul 8, 6:15 PM CDT | Tornado Warning | SHV | Columbia, Lafayette | 45 min |
| Jul 8, 6:54 PM CDT | Tornado Warning | SHV | Union | 36 min |
| Jul 8, 6:58 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Nevada | 19 min |
| Jul 7, 9:12 PM CDT | River Flood Warning | SHV | Gregg | 72 hr |
| Jul 7, 9:13 PM CDT | River Flood Warning | SHV | Smith, Wood | 21 days |
| Jul 7, 9:13 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 21 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 62 hr |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 4 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 5 days |
| Jul 7, 9:14 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 21 days |
| Jul 8, 9:31 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 hr |
| Jul 8, 9:35 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 25 days |
| Jul 8, 9:39 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 25 hr |
| Jul 8, 9:42 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 days |
| Jul 8, 9:51 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 25 hr |
| Jul 8, 10:11 AM CDT | River Flood Warning | SHV | Cass, Marion | 49 hr |
| Jul 8, 10:13 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 25 hr |
| Jul 8, 10:28 AM CDT | River Flood Warning | SHV | Upshur, Wood | 10 hr |
| Jul 8, 10:33 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Jul 8, 10:36 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 4 days |
| Jul 8, 11:00 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 45 min |
| Jul 8, 11:49 AM CDT | Special Weather Statement | SHV | San Augustine | 56 min |
| Jul 8, 12:19 PM CDT | Tornado Warning | SHV | Sabine, Shelby | 56 min |
| Jul 8, 12:38 PM CDT | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 52 min |
| Jul 8, 12:56 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 19 min |
| Jul 8, 1:04 PM CDT | Tornado Warning | SHV | Cherokee, Panola, Rusk, Smith | 41 min |
| Jul 8, 1:09 PM CDT | Tornado Warning | SHV | Panola, Shelby | 36 min |
| Jul 8, 1:15 PM CDT | Tornado Warning | SHV | Panola, Rusk, Shelby | 45 min |
| Jul 8, 1:28 PM CDT | Tornado Warning | SHV | Panola, San Augustine, Shelby | 10 min |
| Jul 8, 1:42 PM CDT | Tornado Warning | SHV | Harrison, Panola | 48 min |
| Jul 8, 1:45 PM CDT | Tornado Warning | SHV | Panola | 45 min |
| Jul 8, 2:02 PM CDT | Flash Flood Warning | SHV | Panola, Rusk, Shelby | 3 hr |
| Jul 8, 2:03 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Shelby, Smith | 3 hr |
| Jul 8, 2:04 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 41 min |
| Jul 8, 2:10 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 3 hr |
| Jul 8, 2:18 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Panola, Rusk | 42 min |
| Jul 8, 2:21 PM CDT | Tornado Warning | SHV | Harrison, Panola | 39 min |
| Jul 8, 2:53 PM CDT | Tornado Warning | SHV | Camp, Gregg, Harrison, Upshur | 52 min |
| Jul 8, 2:55 PM CDT | Tornado Warning | SHV | Nacogdoches, Panola, Rusk | 17 min |
| Jul 8, 2:56 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 49 min |
| Jul 8, 3:06 PM CDT | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 3 hr |
| Jul 8, 3:08 PM CDT | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 52 min |
| Jul 8, 3:09 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 5 hr |
| Jul 8, 3:14 PM CDT | Flash Flood Warning | SHV | Harrison, Marion, Panola, Shelby | 3 hr |
| Jul 8, 3:28 PM CDT | Tornado Warning | SHV | Gregg, Panola, Rusk | 47 min |
| Jul 8, 3:34 PM CDT | Tornado Warning | SHV | Panola, Shelby | 41 min |
| Jul 8, 3:36 PM CDT | Tornado Warning | SHV | Shelby | 39 min |
| Jul 8, 3:42 PM CDT | Tornado Warning | SHV | Cass, Marion, Morris | 48 min |
| Jul 8, 4:11 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 25 min |
| Jul 8, 4:16 PM CDT | Tornado Warning | SHV | Bowie, Cass, Morris, Titus | 30 min |
| Jul 8, 4:57 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Jul 8, 5:00 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby, Smith | 3 hr |
| Jul 7, 7:22 PM CDT | Special Weather Statement | SHV | Union | 38 min |
| Jul 7, 7:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 26 min |
| Jul 7, 8:00 PM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| Jul 7, 8:26 PM CDT | Special Weather Statement | SHV | Union | 34 min |
| Jul 8, 1:02 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 28 min |
| Jul 8, 1:13 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 47 min |
| Jul 8, 1:26 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 64 min |
| Jul 8, 1:52 PM CDT | Tornado Warning | SHV | Natchitoches | 53 min |
| Jul 8, 2:05 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 40 min |
| Jul 8, 2:11 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Red River | 49 min |
| Jul 8, 2:26 PM CDT | Tornado Warning | SHV | Caddo, De Soto, Red River | 16 min |
| Jul 8, 2:35 PM CDT | Tornado Warning | SHV | Natchitoches, Red River | 25 min |
| Jul 8, 2:44 PM CDT | Tornado Warning | SHV | Bossier | 46 min |
| Jul 8, 2:47 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 28 min |
| Jul 8, 2:55 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto | 35 min |
| Jul 8, 2:58 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Natchitoches, Red River | 47 min |
| Jul 8, 3:08 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 52 min |
| Jul 8, 3:11 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 3:44 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Red River, Webster | 46 min |
| Jul 8, 3:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 44 min |
Nearby
Wind Advisories in Texas, 2024Wind Advisories in Louisiana, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.